# SDR MWEA97656

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chaffed
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CHAFED FWD OTBD CORNER RMLG DOOR.  MAINT REPAIRED IAW SRM 52-05 FIG 4.
